Résolvandes et espaces homogènes principaux de schémas en groupe
Journal de Théorie des Nombres de Bordeaux, Volume 2 (1990) no. 2, pp. 255-271.
@article{JTNB_1990__2_2_255_0,
     author = {Martin J. Taylor},
     title = {R\'esolvandes et espaces homog\`enes principaux de sch\'emas en groupe},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {255--271},
     publisher = {Universit\'e Bordeaux I},
     volume = {2},
     number = {2},
     year = {1990},
     doi = {10.5802/jtnb.29},
     zbl = {0731.14032},
     mrnumber = {1081727},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.29/}
}
TY  - JOUR
TI  - Résolvandes et espaces homogènes principaux de schémas en groupe
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1990
DA  - 1990///
SP  - 255
EP  - 271
VL  - 2
IS  - 2
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.29/
UR  - https://zbmath.org/?q=an%3A0731.14032
UR  - https://www.ams.org/mathscinet-getitem?mr=1081727
UR  - https://doi.org/10.5802/jtnb.29
DO  - 10.5802/jtnb.29
LA  - fr
ID  - JTNB_1990__2_2_255_0
ER  - 
%0 Journal Article
%T Résolvandes et espaces homogènes principaux de schémas en groupe
%J Journal de Théorie des Nombres de Bordeaux
%D 1990
%P 255-271
%V 2
%N 2
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.29
%R 10.5802/jtnb.29
%G fr
%F JTNB_1990__2_2_255_0
Martin J. Taylor. Résolvandes et espaces homogènes principaux de schémas en groupe. Journal de Théorie des Nombres de Bordeaux, Volume 2 (1990) no. 2, pp. 255-271. doi : 10.5802/jtnb.29. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.29/

[C] L.N. Childs, The group of unramified Kummer extensions of prime degree, Proc. L.M.S. 35(3) (1977), 407-422. | MR: 485821 | Zbl: 0374.13002

[CS] S. Chase and M. Sweedler" Hopf algebras and Galois theory, SLN 97. Springer-Verlag, New-York, Berlin (1969). | MR: 260724 | Zbl: 0197.01403

[F] A. Fröhlich, Galois module structure of algebraic integers, Springer Ergebnisse 3. Folge, Band 1, (1983). | MR: 717033 | Zbl: 0501.12012

[H] S. Hurley, Galois objects with normal bases for free Hopf algebras of prime degree, J. of Algebra 109, (1987), 292-318. | MR: 902954 | Zbl: 0622.16005

[R] L. Roberts, On the flat cohomology of finite groupe schemes, Harvard thesis (1968).

[Se] J.-P. Serre, Cohomologie galoisienne, Lecture Notes in Mathematics N°5, Springer Verlag (1966). | Zbl: 0136.02801

[ST] A. Srivastav and M.J. Taylor, Elliptic curves with complex multiplication and Galois module structure, Invent. Math. 99 (1990), 165-184. | MR: 1029394 | Zbl: 0705.14031

[S] M. Sweedler, Hopf Algebras, Benjamin, New-York, (1969). | MR: 252485 | Zbl: 0194.32901

[TO] J. Tate and F. Oort, Group schemes of prime order, Ann. Scient. Ec. Norm. Sup. 4e série, tome 3 (1970), 1-21. | Numdam | MR: 265368 | Zbl: 0195.50801

[W] W.C. Waterhouse Principal homogeneous spaces and group scheme extensions, Trans. Amer. Math. Soc. 153 (1971), 181-189. | MR: 269659 | Zbl: 0208.48401

Cited by Sources: